0
TECHNICAL PAPERS

Complete Solution of the Linear Magnetoelasticity and the Magnetic Fields in a Magnetized Elastic Half-Space

[+] Author and Article Information
Huang Ke-Fu, Wang Min-Zhong

Department of Mechanics and Engineering Science, Peking University, Beijing 100871, P. R. China

J. Appl. Mech 62(4), 930-934 (Dec 01, 1995) (5 pages) doi:10.1115/1.2896024 History: Received June 13, 1990; Revised June 21, 1994; Online October 30, 2007

Abstract

In this paper, a general solution of the equations in the linearized theory of magnetoe-lasticity, which was developed by Pao and Yeh (1973) on the basis of Brown’s phenomenological theory of magnetoelasticity (1966), is obtained. As in some applications, the magnetic fields caused by the mechanical singularities in a magnetized elastic half-space are considered. Using the general solution and the Mindlin state of the elastic half-space (1936), the exact three-dimensional solutions for the generated magnetic fields due to various mechanical singularities, such as a single force and a doublet, are obtained in closed form.

Copyright © 1995 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In